# SDR VNA2025F00032

- Difficulty date: July 21, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N640NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15425
- Aircraft time: 13,927 hours, 14,570 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT RAILS LBL 9 BTW FS349 TO FS485(1E/A), FS485 TO FS581(1E/A), FS581 TO FS661+32(1E/A) FS661+32 TO FS677(1E/A), FS677 TO FS847+16(2E/A) AND FS847+16 TO FS985(1E/A)   SEAT RAILS LBL 9 BTW FS349 TO FS485(1E/A), FS485 TO FS581(1E/A), FS581 TO FS661+32(1E/A) FS661+32 TO FS677(1E/A), FS677 TO FS847+16(2E/A) AND FS847+16 TO FS985(1E/A) WERE EVALUATED OUT OF LIMITS PER CRJ-900 SRM 53-21-49-101-001-A02. AND SRM 53-31-49-101-001-A02 AND WERE REPLACED PER CRJ900 AMM 53-00-49
